Lamperti-type laws. James, L. F. Ann. Appl. Probab., 20(4):1303–1340, 2010.
Lamperti-type laws [link]Paper  doi  bibtex   
@article{MR2676940,
	Author = {James, Lancelot F.},
	Date-Added = {2018-04-09 18:02:02 +0000},
	Date-Modified = {2018-04-09 18:02:02 +0000},
	Doi = {10.1214/09-AAP660},
	Fjournal = {The Annals of Applied Probability},
	Issn = {1050-5164},
	Journal = {Ann. Appl. Probab.},
	Mrclass = {60E07 (60G09 60G52 60J80)},
	Mrnumber = {2676940},
	Number = {4},
	Pages = {1303--1340},
	Title = {Lamperti-type laws},
	Url = {https://doi.org/10.1214/09-AAP660},
	Volume = {20},
	Year = {2010},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {https://doi.org/10.1214/09-AAP660}}
Downloads: 0